A new proof of Saalsch\"{u}tz's theorem for the series ${}_3F_2(1)$ and its contiguous results with applications
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 129-135
https://doi.org/10.4134/CKMS.2012.27.1.129
Printed March 1, 2012
Yong Sup Kim and Arjun Kumar Rathie
Wonkwang University, Vedant College of Engineering and Technology, Tulsi
Abstract : The aim of this paper is to establish the well-known and very useful classical Saalsch\"{u}tz's theorem for the series ${}_3F_2(1)$ by following a different method. In addition to this, two summation formulas closely related to the Saalsch\"{u}tz's theorem have also been obtained. The results established in this paper are further utilized to show how one can obtain certain known and useful hypergeometric identities for the series $_{3}F_{2}(1)$ and $_{4}F_{3}(1)$ already available in the literature.
Keywords : Saalsch\"utz's theorem, integral transformation, Kummer's transformation, Vandemonde's theorem.
MSC numbers : 33C05, 33C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd